MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-13
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 5 years 2 months post op.This was a revision of a stemless atsa, legacy cage glenoid failure and poly wear.Removal of exactech stemless atsa with legacy cage glenoid, poly/liner failure and extreme poly wear, disassociation from pegs.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-62-02 - stemless humeral comp integrip, cage, size 2, (b)(6); 310-61-47 - stemless humeral head 47mm x 18mm x beta, (b)(6); 319-01-32 - steinmann pin sterile 3.2mm x 178mm, (b)(6); 315-35-00 - glnd kwire, (b)(6).
 
Additional Manufacturer Narrative
The revision reported was likely due to prosthesis wear and fracture of the caged glenoid as reported.The cause of these failures may be due to incomplete seating of the implant and/or off-axis drilling of the peg holes during implantation leading to a rocking horse effect around a well-fixed cage.However, the series of events could not be confirmed as the devices were not returned for evaluation.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information.H6: corrected medical device, component, and investigation clinical codes.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, BETA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20599783
Report Number1038671-2024-04219
Device Sequence Number8797208
Product Code KWS
UDI-Device Identifier10885862172693
UDI-Public10885862172693
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Catalogue Number314-13-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date07/29/2025
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale